# SDR YENA201301120010

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 5,078 hours, 3,169 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 522 MCO-EWR, AIRCRAFT DIVERTED TO CLT DUE TO ANTI ICE WING 2 LEAK EICAS MESSAGE CAME ON AT FL370.  NON ICING CONDITIONS SHUT OFF WING ICE DETECT BUTTON PER QRH MESSAGE EXTINGUISHED AND THEN RETURNED.  SHUT BLEED 2 AND X BLEED PER QRH.  MESSAGE RETURNED AND EXTINGUISHED.  REMOVED AND REPLACED W611 HARNESS & TEMP SENSOR FOR NR 2 RIGHT SLAT OUTBOARD IAW AMM 30-11-02.
